# SDR DALA2022090705984

- Difficulty date: September 7, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767
- Aircraft serial: 29711
- Aircraft time: 86,694 hours, 15,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 EXTERIOR EMERG LT OUTSIDE DOOR L2 DAMAGED(LENS PUSHED IN), CORRECTIVE ACTION: REMOVED AND REPLACED 2L EXTERIOR EMERGENCY LIGHT LENS IAW B767-400 AMM 33-51. LIGHTS OPS NML. MEL & PLACARD REMOVED. (8908598)
